# SDR DALA1136290121

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 69,477 hours, 32,456 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111T30121
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TANK UPPER SKIN UNDER LT MID LAVATORY AROUND LBL 90 STA 845, CORRODED SURFACE REPAIRED PER PRI488818-14 REV.0 TO REV.6 DATED 12MAY2011 1419HRS. PRI488818-14 REV.0 TO REV.6 COMPARED WITH ER/A488818-14 REV.0 DATED 24MAY2011 0819HRS FOUND IN COMPLIANCE.
